# SDR C2XA99CL027

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE - FLT 4059 - CREW REPORTED THAT AFTER SETTING TAKEOFF POWER THEY RECEIVED A SMOKE SMELL IN THE COCKPIT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND RELEASED IT IAW MEL 21-51-00 CONTROL NR 173359.  ON 3/24/99 MAINTENANCE PERFORMED A SYSTEM OPERATIONAL CHECK OF THE LEFT PACK, NO DEFECT WERE NOTED IAW EMB145 MM 21-51-00.  AIRCRAFT REMOVED FROM MEL.  (M)
